A note on generalized parametric Marcinkiewicz integrals
Bull. Korean Math. Soc. 2019 Vol. 56, No. 5, 1099-1115
Published online September 30, 2019
Feng Liu
Shandong University of Science and Technology
Abstract : In the present paper, we establish certain $L^p$ bounds for the generalized parametric Marcinkiewicz integral operators associated to surfaces generated by polynomial compound mappings with rough kernels in Grafakos-Stefanov class $\mathcal{F}_\beta({\rm S}^{n-1})$. Our main results improve and generalize a result given by Al-Qassem, Cheng and Pan in 2012. As applications, the corresponding results for the generalized parametric Marcinkiewicz integral operators related to the Littlewood-Paley $g_\lambda^{*}$-functions and area integrals are also presented.
Keywords : generalized parametric Marcinkiewicz integrals, polynomial compound curves, Grafakos-Stefanov class, homogeneous Triebel-Lizorkin spaces
MSC numbers : Primary 42B20, 42B25, 42B99
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd